# SDR ASAA0540375

- Difficulty date: August 3, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Ob Fore Flap
- Component: Flap
- Component part number: 6546431286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LT WING OB FORE FLAP, OB END DAMAGED.  REMOVED DAMAGE, INSTALLED LWR FILLER, INSIDE DOUBLER ( FOR LOWER SKIN), CORE AND UPPER DOUBLER.  (K)
